MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH GRASPING FORCEPS, SHARK TEETH, 5 FR., SEMIFLEXIBLE; FLEXIBLE ENDOSCOPIC GRASPING FORCEPS

OLYMPUS WINTER & IBE GMBH GRASPING FORCEPS, SHARK TEETH, 5 FR., SEMIFLEXIBLE; FLEXIBLE ENDOSCOPIC GRASPING FORCEPS
Model Number A4825
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the flexible endoscopic grasping forceps's screw fell down.The issue was found during a therapeutic procedure that was completed with a similar device.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: g3, h2, h6, h11.The device was not returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
GRASPING FORCEPS, SHARK TEETH, 5 FR., SEMIFLEXIBLE
Common Device Name
FLEXIBLE ENDOSCOPIC GRASPING FORCEPS
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24388802
Report Number9610773-2026-01212
Device Sequence Number13391536
Product Code NWW
UDI-Device Identifier04042761006880
UDI-Public04042761006880
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA4825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale